Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Ueltzhöfer, F., Klüppelberg, C. 
Titel:
An oracle inequality for penalised projection estimation of Lévy densities from high-frequency observations 
Abstract:
We consider a multivariate Lévy process given by the sum of a Brownian motion with drift and an independent time-homogeneous pure jump process governed by a Lévy density. We assume that observation of a sample path takes place on an equidistant discrete time grid. Following Grenander’s method of sieves, we construct families of non-parametric projection estimators for the restriction of a Lévy density to bounded sets away from the origin. Moreover, we introduce a data-driven penalisation criterion to select an estimator within a given family, where we measure the estimation error in an L2-norm. We furthermore give sufficient conditions on the penalty such that an oracle inequality holds. As an application we prove adaptiveness for sufficiently smooth Lévy densities in some Sobolev space and explicitly derive the rate of convergence. 
Stichworte:
Lévy density, Lévy process, non-parametric estimation, oracle inequality, adaptive model selection 
Zeitschriftentitel:
Journal of Nonparametric Statistics 
Jahr:
2011 
Band / Volume:
23 
Heft / Issue:
Seitenangaben Beitrag:
967-989 
Reviewed:
ja 
Sprache:
en 
Semester:
SS 10 
Format:
Text